Antibiotic Drugs Linked to Heart Conditions

by Staff Blogger | February 28th, 2017

Antibiotic drugs can be lifesaving. They help us fight off deadly infections that would otherwise wreak havoc on our bodies. In recent years, there has been a growing concern over evidence that we may be building up immunities to antibiotics, rendering them essentially useless. Although a valid concern, a more immediate threat exists from taking certain antibiotics, and the consequences could be fatal.

Levaquin, Avelox, and Cipro are antibiotic drugs used to treat common ailments, such as sinus, skin, lungs, and urinary tract infections. Although effective in these treatments, these drugs have also been linked to serious heart and nervous system complications. These conditions include aortic dissection, aortic aneurism, and peripheral neuropathy.

If you’ve been prescribed Levaquin, Avelox, or Cipro and have developed any of the following symptoms, seek medical attention immediately:

  • Pain
  • Burning
  • Tingling
  • Numbness
  • Slower reflexes
  • Weakness
  • Change in sensation to:
    • Light touch
    • Pain
    • Temperature
    • Body position

At Ferrer, Poirot & Wansbrough, we’ve been helping drug injury victims for more than 35 years. Our drug injury lawyers are ready to hear your story and fight to get you the compensation you deserve. If you or someone you love was diagnosed with aortic dissection, aortic aneurism, and peripheral neuropathy after taking Levaquin, Avelox, or Cipro, contact us today for a free evaluation of your claim.